# SDR ASAA2015080312708

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 29,745 hours, 9,090 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED ON GROUND W/ASSOCIATED SCRATCH PAD MESSAGE.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE FOR C/B RESET AND LIGHT, MESSAGE NO LONGER DISPLAYED.
